Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Took plan b and got heavy red bleeding similar to a period. Does that mean I am not pregnant?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
I took plan b two weeks ago and got heavy red bleeding a week later similar to a period. Does that mean I am not pregnant%3F
Posted Mon, 19 Aug 2013 in Women's Health
Answered by Dr. Rakhi Tayal 11 minutes later
Thanks for trusting us with your health concern.
The bleeding that you got was most likely a withdrawal bleeding which is a common side effect of taking such high dose hormonal pills.
This bleeding does not exclude the possibility of pregnancy. Your next period is likely to be delayed by a few days. You will have to wait till your next periods to confirm.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor